RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 463–466 (Mi izv3119)  

This article is cited in 1 scientific paper (total in 1 paper)

On $p$-extensions with one critical number

G. N. Markshaytis


Full text: PDF file (401 kB)

Bibliographic databases:
Received: 21.04.1962

Citation: G. N. Markshaytis, “On $p$-extensions with one critical number”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 463–466

Citation in format AMSBIB
\Bibitem{Mar63}
\by G.~N.~Markshaytis
\paper On $p$-extensions with one critical number
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 463--466
\mathnet{http://mi.mathnet.ru/izv3119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=151452}
\zmath{https://zbmath.org/?q=an:0115.03802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3119
  • http://mi.mathnet.ru/eng/izv/v27/i2/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Tsvetkov, “On some 2-extension of the field $\mathbb Q$ of rational numbers”, J. Math. Sci. (New York), 95:2 (1999), 2161–2163  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:124
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019